# SDR VNAA20250127032

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L/26R BTW FS280.00 TO FS295.00 AT MAIN AVIONICS COMPARTMENT.    CORROSION ON STGR 26L/26R BTW FS280.00 TO FS295.00 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01
